# SDR SWAA2019041731800

- Difficulty date: April 5, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A1250
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OFR1 DOOR STRINGER CLIP CRACKED AT BS. 277,  STR. 10R.   R&R STRINGER CLIP PER SRM AND DWG.
